Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A useful integral formula for the initial reduction of the transport equation


Author: Richard L. Liboff
Journal: Quart. Appl. Math. 14 (1956), 200-201
MSC: Primary 33.0X
DOI: https://doi.org/10.1090/qam/79109
MathSciNet review: 79109
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 33.0X

Retrieve articles in all journals with MSC: 33.0X


Additional Information

DOI: https://doi.org/10.1090/qam/79109
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society